# SDR ASOA2014080410994

- Difficulty date: July 16, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD INTERCOSTAL CRACKED INSIDE ACCESS PANEL 832BR.  R & R ASD INTERCOSTAL IAW SRM 51-42-06-001-001-A01, SRM 51-42-06-13-001-001-A01 AND 51-42-21-001-001-A01 IAW DWG 601R31902.  RESTORED FINISH IAW SRM 51-21-16-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
